Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

Not too worried yet, but...

(2 Posts)
weightworries Fri 14-Mar-14 17:33:17

I am overweight, by a significant amount, I gave up smoking and then I was on Mirtazipine for a while. I joined ww six weeks ago and have been managing, until this week. I have a disabled dh who has mental health problems too, been together 21 years. Occasionally he triggers an eating disorder. He gave up smoking a few months ago and has gone from nine to ten stone. He's 5'9" so this is not an excessive weight for him, but every day, eight, nine, ten times a day, he goes on about how fat he is and shows me a couple of times. He isn't. He really isn't. I'm down to 200 calories a day. It's finally got to me, it's been three or four months, daily, and all it does is demonstrate to me what a fat cow I am. Can't mention it to him either, or tell him to stop, he gets agitated and arsy, which is to do with his problem, but doesn't make it any easier.
Just writing it down somewhere really.
Thanks.

Megbeth Sat 15-Mar-14 13:22:16

Mirtazapine is notorious for weight gain. If you are off it nos then you can lose the weight. 200 cals a day is too low. Your body will go into starvation mode & your metabolism will slow down. Could you see your Dr for advice as there is help with weight loss available.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now